Follow
Bennett Eisenberg
Bennett Eisenberg
Professor of Mathematics, Lehigh University
Verified email at lehigh.edu
Title
Cited by
Cited by
Year
On the expectation of the maximum of IID geometric random variables
B Eisenberg
Statistics & Probability Letters 78 (2), 135-143, 2008
1142008
Encyclopaedia of mathematics, supplement III
SS Abhyankar, V Abramov, A Adem, L Aizenberg, S Albeverio, LJ Alías, ...
Springer Netherlands, 2002
642002
The asymptotic probability of a tie for first place
B Eisenberg, G Stengle, G Strang
The Annals of Applied Probability 3 (3), 731-745, 1993
641993
Properties of generalized sequential probability ratio tests
B Eisenberg, BK Ghosh, G Simons
The Annals of Statistics, 237-251, 1976
591976
Why is the sum of independent normal random variables normal?
B Eisenberg, R Sullivan
Mathematics Magazine 81 (5), 362-366, 2008
582008
A necessary and sufficient condition for the existence of the limiting probability of a tie for first place
Y Baryshnikov, B Eisenberg, G Stengle
Statistics & probability letters 23 (3), 203-209, 1995
471995
Generalized summing sequences and the mean ergodic theorem
J Blum, B Eisenberg
Proceedings of the American Mathematical Society 42 (2), 423-429, 1974
471974
The number of partners and the probability of HIV infection
B Eisenberg
Statistics in Medicine 8 (1), 83-92, 1989
371989
The sequential probability ratio test
B Eisenberg, BK Ghosh
Handbook of Sequential Analysis, 47-66, 1991
341991
Curtailed and uniformly most powerful sequential tests
B Eisenberg, BK Ghosh
The Annals of Statistics, 1123-1131, 1980
311980
Random Triangles in n Dimensions
B Eisenberg, R Sullivan
The American mathematical monthly 103 (4), 308-318, 1996
281996
Multihypothesis problems
B Eisenberg
Handbook of sequential analysis, 229-244, 1991
271991
Independent variables with independent sum and difference: S1-case
Y Baryshnikov, B Eisenberg, W Stadje
Journal of multivariate analysis 45 (2), 161-170, 1993
241993
On weak admissibility of tests
B Eisenberg, G Simons
The Annals of Statistics, 319-332, 1978
181978
The effect of variable infectivity on the risk of HIV infection
B Eisenberg
Statistics in Medicine 10 (1), 131-139, 1991
151991
Independent events in a discrete uniform probability space
B Eisenberg, BK Ghosh
The American Statistician 41 (1), 52-56, 1987
151987
Ergodic theory and the measure of sets in the Bohr group
JR Blum, B Eisenberg, LS Hahn
Acta Sci. Math.(Szeged) 34, 17-24, 1973
141973
The asymptotic soluction of the kiefer–weiss problem
B Eisenberg
Sequential Analysis 1 (1), 81-88, 1982
131982
The number of players tied for the record
B Eisenberg
Statistics & probability letters 79 (3), 283-288, 2009
122009
Crofton's differential equation
B Eisenberg, R Sullivan
The American Mathematical Monthly 107 (2), 129-139, 2000
122000
The system can't perform the operation now. Try again later.
Articles 1–20